# SDR SWAA042612

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 61,635 hours, 44,662 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 56,294 hours, 54,346 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 721287
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AT CLIMB POWER, NR 2 ENGINE HAD VIBRATION AND HUM-VIBRATION METER AT 5.0, REDUCING N1 TO 83 PERCENT VIBRATION METER WAS AT 4.0, AND HUM-VIBRATION METER SLIGHTLY LOWER.  HUM-VIBRATION ONLY WENT AWAY WITH N1 BELOW 48 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE PER MT 371-00-01.
